MathSciNet Relay Station
MathSciNet bibliographic data
MR2114128 (2006b:35328) 35R10 (35B40 35P05 45K05 92C37)
Perthame, Benoît; Ryzhik, Lenya Exponential decay for the fragmentation or cell-division equation. J. Differential Equations 210 (2005), no. 1, 155–177.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement